THRIVE at WIFTI Summit 2022
Celebrating the Women in Film & Television International’s 25 year anniversary, the 2022 WIFTI Summit will take place as an online event happening from Lagos/Nigeria on August 30th and 31st, 2022.
This year’s WIFTI summit is the first one on the African continent ever and it will be part of the African Creative Market (ACM), an event that brings major stakeholders in the African and international creative industries together for creative trade.
Due to the Covid-19 pandemic, the WIFTI Summit will hold as an online event with a delegation of WIFTI members in Lagos while members of WIFT chapters all over the world connect online for talks, networking, and panels.
His Imperial Majesty the Ooni of Ife is supporting the WIFTI Summit as we explore cross-cultural storytelling.
Our ongoing goal for the annual WIFTI event is to strengthen every single member within our thriving global network so the programming of the 2022 Summit will be as inclusive and multifaceted as always while honouring our 25th anniversary.
WIFTI at ACM
The Africa Creative Market is an agile creative market event that brings major stakeholders in the African and international creative industry together to explore and exchange innovative ideas for Africa’s creative economy, provide training for African creatives, share future-proof business models, provide access to trade finance, increase creative export and standards; and promote data-led understanding of creative trade.
The 2022 ACM will host the Women in Film and Television International (WIFTI) Summit, several capacity building and training programs for creatives in Film, Music, Dance and Fashion.
Tuesday, August 30th:
09.30-12.00pm Global film industries & structures: keynotes by representatives from France/EU, US (Hollywood), Bollywood, United Arab Emirates;
followed by Q&A, roundup and takeaways.
01.00-03.00pm FWIFT Nigeria panel: new Nollywood & old Nollywood
03.00-05.00pm Thrive Masterclass 1 “Entertainment is serious business” (1hr open for all Thrive participants, 1hr breakout sessions for Thrive
05.00-06.00pm WIFTI Summit: Opening WIFTI Summit, WIF LA 25th anniversary program
06.00-07.00pm WIFTI Summit: Panel with streaming platforms (Like: Paramount+, Netflix, Amazon, Disney, Apple+ from around the world)
08.00pm: Fashion show
Wednesday, August 31st:
09.30-12.00pm African film industries & structures: Keynotes by representatives from Nigeria (Nollywood), South Africa, Morocco; followed by Q&A, roundup and takeaways.
01.00-02.30pm WIFTI Summit: Dialogue with international and African film finance organizations
02.30-03.30pm WIFT Brasil
03.30-05.30pm Thrive Masterclass 2 “How to establish your brand locally and globally” (1hr open for all Thrive participants, 1hr breakout sessions for Thrive participants’ sections)
04.30-06.30pm WIFTI Summit: Virtual networking hosted by WIFT Germany (queens’ tables)
06.30-07.00pm WIFTI Summit: Closing WIFTI Summit
08.00pm: Awards Show